# SDR A6WA201644010

- Difficulty date: June 16, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 31,209 hours, 30,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT FLOOR SUPPORT IS CORRODED AT FS 589.00 BETWEEN LBL9 TO 27.  REPLACED CARGO FLOOR SUPPORT AT FS 589.00 BETWEEN LBL9 TO 27 IAW SRM 51-40-11, 51-42-06.
